# SDR A6WA201543026

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 27,823 hours, 26,927 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130523
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LE UPPER SKIN CHAFED FROM INBD TO OTBD EDGES.
